# SDR FDEA201708012087

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 64,190 hours, 24,184 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 098C00210
- Part serial: 3212326
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FOLLOWING  POSITIVE RATE GEAR UP CALL, DOORS  GEAR REMAINED  ON PAST NORMAL CLEANUP.  EICAS MESSAGE FOLLOWED UP  WITH GEAR DISAGREE AND GEAR DOORS, FLT CREW  FOLLOWED QRH, LEVELED AT 5000  MSL. AIRCRAFT ACCELERATED  TO 250 K. AS FELT PHYSICAL MECHANICAL THUMP AS GEAR  RETRACTED AND ALL LIGHTS AND CAUTIONS EXTINGISHED.   REPLACED THE LT MAIN GEAR UPLOCK SEQUENCE VALVE IAW MM 32-32-09-4.  PERFORMED MAIN GEAR EXTENSION AND RETRACTION IAW MM 32-32-00-5, SYSTEM OPERATED NORMAL.
